# SDR DALA1208489230

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 29,500 hours, 21,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND DENT AT STATION 234, 34 INCHES AFT OF L1 DOOR AND 24 INCHES UP FROM LOWER LIP OF DOOR.  PERFORMED INSPECTION PER ERA500280-14.  PERMANENT REPAIR PER ERA 500280-14.  DUPLICATE WRITE-UP ON DELTA LOG 959383001.
